# SDR DALA2015032302455

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 106,757 hours, 13,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 1L AND 1R EMERGENCY ILLUMINATION LIGHTS INOPERATIVE. RELAMPED DOOR 1L; OPS CHECKED GOOD.  DOOR 1R REQUIRED LIGHT ASSY REPLACEMENT.
